# SDR 2007UALA02505

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 64,446 hours, 10,614 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Faulty
- Location: Galley Cart
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL ODOR IN AFT GALLEY AREA REPORTED AFTER TAKEOFF, NO SMOKE NOTED.   [08-08-07]   FOUND GALLEY CART CONNECTOR WITH PINS DIRTY AND PINS BENT. STRAIGHTENED PINS AND CLEANED CONNECTORS ON BOTH AIRCRAFT AND CART SIDES OF CONNECTION.  LEFT CART WORKING FOR HALF HOUR NOW OK . AIRCRAFT OK FOR SERVICE.
